Return to previous page
I've been using Ventolin for several years with no problems at all, but recently my pulmonologist put me on nebulized Albuterol. Over the course of the first day, I did two treatments and had an almost instantaneous bad reaction: by the middle of the following night, I was unable to pass almost any urine. I immediately stopped using the nebulizer and within 12 hours the problem disappeared and has not returned. I mentioned it to the pulmo and he dismissed my story out of hand. When I investigated online, however, I discovered that this was a know side effect of Albuterol (although not a frequent one). I have continued to use the Ventolin without any side effects, so I assume that my problem is not with the drug itself but with the dosage.
Has anyone else experienced similar problems with large doses of Albuterol?
PS I will be very happy to get a new pulmo soon!
Join Us on COPD360social
It is not our intention to serve as a substitute for medical advice and any content posted should not be used for medical advice, diagnosis or treatment. While we encourage individuals to share their personal experiences with COPD, please consult a physician before making changes to your own COPD management plan.